# SDR DALA2023081106569

- Difficulty date: August 11, 2023
- Submitted: August 11, 2023
- Operation: Air carrier
- Aircraft: N408DX
- Make and model: Airbus A330-941
- Aircraft serial: 1962
- Aircraft time: 12,138 hours, 1,439 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3408 EMERGENCY EXIT SIGNINOP WON'T TURN OFF. LOCATION 3L. CORRECTIVE ACTION: EMERGENCY LIGHT SWITCH CYCLED UNABLE TO FAULT. OPS CHKS NML. (2912357)
